The answer is YES. However, it is only reported from approximately 1.8% of people whom have experienced such withdrawal symptoms via the use of Vistaril and other antihistamines while on opioid treatment. Of those, 99% of them have a high metabolism to which may contribute this unusual phenomina. Cheers!
- Vistaril Information for Consumers
- Vistaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vistaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had horrible side effects while taking 2700 mg for shingles. I came off slowly. Horrible withdrawal. Now, 3 months later, I am still experiencing ...
4 answers • 3 May 2011
I have stopped lexapro three months ago and still have severe nausea everyday. I have had so many test that came back fine. I am desperate anyone ...
2 answers • 18 Feb 2012
1 answer • 30 Dec 2012
... experienced the usual withdrawal symptoms, vertigo, nausea, electric zaps, etc. Since I felt that I needed more of the med in the daytime to keep ...
3 answers • 6 Feb 2013
... fall a couple of weeks ago and went through her pills too quickly. Now she's at about Hour 50 of withdrawals (vomiting, diarrhea, dizziness, ...
3 answers • 19 days ago